# SDR USAA001210

- Difficulty date: August 7, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CRACKED 12 INCHES, STATION 312, BL 0 TO RBL 12.  REPLACED BEAM PER SRM 53-10-51.  (M)
